# SDR TSAA0251090

- Difficulty date: February 26, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED WINDOW CORNER FASTENER HOLE INSPECTION IAW ECO 3250R1.  FOUND CRACK INDICATION ON WINDOW NR 8 RIGHT UPPER FORWARD CORNER HOLE NR 8 AND NR 9.  TRIMMED OUT HOLES IN DAMAGED AREA TO .40 INCH AS INSURANCE CUT.  HFEC INSPECTED EDGE OF THE TRIMMED AREAS.  FABRICATED FILLER 1 AND DOUBLER FROM .032 INCH THICK 2024-T3.  FABRICATED FILLER 2 AND TRIPLER FROM .050 INCH THICK 2024-T3 MATERIAL IAW FIGURES 1, 2, 3 AND 4.  INSTALLED REPAIR PARTS IAW ECO 3250 DEVIATION D.  AIRCRAFT RETURNED TO SERVICE.  (M)
